Degen, J.W., “Variations of Frege’s Grundgesetze”, Travaux de logique 18 (2007), 15–31

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1194.03008] (2010).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1194.03008]
Article Number
Zbl. 1194.03008
LibreCat-ID

Cite this

Peckhaus V. Degen, J.W., “Variations of Frege’s Grundgesetze”, Travaux de logique 18 (2007), 15–31. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 119403008]. 2010.
Peckhaus, V. (2010). Degen, J.W., “Variations of Frege’s Grundgesetze”, Travaux de logique 18 (2007), 15–31. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1194.03008].
@article{Peckhaus_2010, title={Degen, J.W., “Variations of Frege’s Grundgesetze”, Travaux de logique 18 (2007), 15–31}, number={Zbl. 1194.03008}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1194.03008]}, author={Peckhaus, Volker}, year={2010} }
Peckhaus, Volker. “Degen, J.W., ‘Variations of Frege’s Grundgesetze’, Travaux de Logique 18 (2007), 15–31.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1194.03008], 2010.
V. Peckhaus, “Degen, J.W., ‘Variations of Frege’s Grundgesetze’, Travaux de logique 18 (2007), 15–31,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1194.03008]. 2010.
Peckhaus, Volker. “Degen, J.W., ‘Variations of Frege’s Grundgesetze’, Travaux de Logique 18 (2007), 15–31.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1194.03008], Zbl. 1194.03008, 2010.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar